JournalsrsmupVol. 120pp. 217–226

Some Fixed Points Theorems for Multi-Valued Weakly Uniform Increasing Operators

  • Ishak Altun

    Kirikkale University, Yahsihan, Kirikkale, Turkey
  • Duran Turkoglu

    Gazi University, Ankara, Turkey
Some Fixed Points Theorems for Multi-Valued Weakly Uniform Increasing Operators cover
Download PDF

Abstract

In the present work, we introduce the concept of weakly uniform increasing operators on an ordered spaces. We also give some common fixed point theorems for a pair of multivalued weakly uniform increasing operators in partially ordered metric space and in partially ordered Banach space.

Cite this article

Ishak Altun, Duran Turkoglu, Some Fixed Points Theorems for Multi-Valued Weakly Uniform Increasing Operators. Rend. Sem. Mat. Univ. Padova 120 (2008), pp. 217–226

DOI 10.4171/RSMUP/120-12